Alert archive / New York / Heat Advisories in 2018

Heat Advisory 6, NWS Buffalo, NY

July 15, 201810 counties in New York

NWS Buffalo, NY issued this heat advisory at Jul 15, 2018, 1:31 PM EDT for 10 counties in New York. It took effect at Jul 16, 2018, 12:00 PM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jul 15, 2018, 1:31 PM EDT (17:31 UTC)
In effect from
Jul 16, 2018, 12:00 PM EDT
Expired
Jul 16, 2018, 7:15 PM EDT
In force
7 hr
Issued by
NWS Buffalo, NY

Counties Cayuga County, NY, Erie County, NY, Genesee County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Oswego County, NY, Wayne County, NY

The radar

The Buffalo radar (KBUF), 90 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2018-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 634 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2018-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
634 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
752 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

197 
WWUS71 KBUF 151731
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
131 PM EDT Sun Jul 15 2018

NYZ001>006-013-014-160145-
/O.NEW.KBUF.HT.Y.0006.180716T1600Z-180717T0000Z/
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Livingston-
Ontario-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Fair Haven, Oswego, Geneseo, and Canandaigua
131 PM EDT Sun Jul 15 2018

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT MONDAY...

The National Weather Service in Buffalo has issued a Heat
Advisory, which is in effect from noon to 8 PM EDT Monday.

* LOCATIONS...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, 
  Oswego, Livingston, and Ontario counties.

* TIMING...From Monday afternoon through early Monday evening.

* HEAT INDEX VALUES...In the mid 90s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures
is expected. The combination of hot temperatures and high
humidity will combine to create a situation in which heat
illnesses are possible. Drink plenty of fluids...stay in an
air-conditioned room...stay out of the sun...and check in
on relatives and neighbors.

Take extra precautions if you work or spend time outside.
when possible...reschedule strenuous activities to early
morning or evening. Know the signs and symptoms of heat
exhaustion and heat stroke. Wear light weight and loose
fitting clothing when possible and drink plenty of water.

To reduce risk during outdoor work...the occupational safety
and health administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments.
anyone overcome by heat should be moved to a cool and
shaded location. Heat stroke is an emergency - call 9 1 1.

&&

$$
5 follow-up statements
165 
WWUS71 KBUF 160010
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
810 PM EDT Sun Jul 15 2018

NYZ001>006-013-014-160815-
/O.CON.KBUF.HT.Y.0006.180716T1600Z-180717T0000Z/
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Livingston-
Ontario-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Fair Haven, Oswego, Geneseo, and Canandaigua
810 PM EDT Sun Jul 15 2018

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM EDT MONDAY...

* LOCATIONS...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, 
  Oswego, Livingston, and Ontario counties.

* TIMING...From Monday afternoon through early Monday evening.

* HEAT INDEX VALUES...In the mid 90s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check in on relatives and
neighbors.

Take extra precautions if you work or spend time outside. when
possible...reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

To reduce risk during outdoor work...the occupational safety and
health administration recommends scheduling frequent rest breaks
in shaded or air conditioned environments. anyone overcome by
heat should be moved to a cool and shaded location. Heat stroke
is an emergency - call 9 1 1.

&&

$$
735 
WWUS71 KBUF 160530
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
130 AM EDT Mon Jul 16 2018

NYZ001>006-013-014-161330-
/O.CON.KBUF.HT.Y.0006.180716T1600Z-180717T0000Z/
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Livingston-
Ontario-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Fair Haven, Oswego, Geneseo, and Canandaigua
130 AM EDT Mon Jul 16 2018

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

* LOCATIONS...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, 
  Oswego, Livingston, and Ontario counties.

* TIMING...From Monday afternoon through early Monday evening.

* HEAT INDEX VALUES...In the mid to upper 90s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check in on relatives and
neighbors.

Take extra precautions if you work or spend time outside. when
possible...reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

To reduce risk during outdoor work...the occupational safety and
health administration recommends scheduling frequent rest breaks
in shaded or air conditioned environments. anyone overcome by
heat should be moved to a cool and shaded location. Heat stroke
is an emergency - call 9 1 1.

&&

$$

Thomas
091 
WWUS71 KBUF 160829
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
429 AM EDT Mon Jul 16 2018

NYZ010-011-161630-
/O.EXA.KBUF.HT.Y.0006.180716T1600Z-180717T0000Z/
Northern Erie-Genesee-
Including the cities of Buffalo and Batavia
429 AM EDT Mon Jul 16 2018

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

The National Weather Service in Buffalo has issued a Heat
Advisory, which is in effect from noon today to 8 PM EDT this
evening.

* LOCATIONS...Northern Erie and Genesee counties.

* TIMING...From late this morning through early this evening.

* HEAT INDEX VALUES...In the upper 90s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check in on relatives and
neighbors.

Take extra precautions if you work or spend time outside. when
possible...reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

To reduce risk during outdoor work...the occupational safety and
health administration recommends scheduling frequent rest breaks
in shaded or air conditioned environments. anyone overcome by
heat should be moved to a cool and shaded location. Heat stroke
is an emergency - call 9 1 1.

&&

$$

NYZ001>006-013-014-161630-
/O.CON.KBUF.HT.Y.0006.180716T1600Z-180717T0000Z/
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Livingston-
Ontario-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Fair Haven, Oswego, Geneseo, and Canandaigua
429 AM EDT Mon Jul 16 2018

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

* LOCATIONS...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, 
  Oswego, Livingston, and Ontario counties.

* TIMING...From late this morning through early this evening.

* HEAT INDEX VALUES...In the upper 90s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check in on relatives and
neighbors.

Take extra precautions if you work or spend time outside. when
possible...reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

To reduce risk during outdoor work...the occupational safety and
health administration recommends scheduling frequent rest breaks
in shaded or air conditioned environments. anyone overcome by
heat should be moved to a cool and shaded location. Heat stroke
is an emergency - call 9 1 1.

&&

$$

Thomas
321 
WWUS71 KBUF 161615
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
1215 PM EDT Mon Jul 16 2018

NYZ001>006-010-011-013-014-170000-
/O.CON.KBUF.HT.Y.0006.000000T0000Z-180717T0000Z/
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Northern Erie-
Genesee-Livingston-Ontario-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Fair Haven, Oswego, Buffalo, Batavia, Geneseo, and Canandaigua
1215 PM EDT Mon Jul 16 2018

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* LOCATIONS...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, 
  Oswego, Livingston, and Ontario counties.

* TIMING...Through early this evening.

* HEAT INDEX VALUES...In the mid to upper 90s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check in on relatives and
neighbors.

Take extra precautions if you work or spend time outside. when
possible...reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

To reduce risk during outdoor work...the occupational safety and
health administration recommends scheduling frequent rest breaks
in shaded or air conditioned environments. anyone overcome by
heat should be moved to a cool and shaded location. Heat stroke
is an emergency - call 9 1 1.

&&

$$
682 
WWUS71 KBUF 162315
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
715 PM EDT Mon Jul 16 2018

NYZ001>006-010-011-013-014-170015-
/O.CAN.KBUF.HT.Y.0006.000000T0000Z-180717T0000Z/
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Northern Erie-
Genesee-Livingston-Ontario-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Fair Haven, Oswego, Buffalo, Batavia, Geneseo, and Canandaigua
715 PM EDT Mon Jul 16 2018

...HEAT ADVISORY IS CANCELLED...

The National Weather Service in Buffalo has cancelled the Heat
Advisory.


$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this heat advisory went out at Jul 15, 1:20 PM EDT, 11 minutes earlier.

Area forecast discussion, Jul 15, 1:20 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
120 PM EDT Sun Jul 15 2018

.SYNOPSIS...
Heat and humidity will increase through Monday across the region
with scattered showers and thunderstorms over interior western
New York. This heat and humidity will come to an end with the
passage of a strong cold front Monday night. Much more
seasonable conditions will fill out the remainder of the week.

&&

.NEAR TERM /THROUGH MONDAY/...
Higher surface dewpoints remain in the wake of the showers that
passed through the region yesterday. Given that no appreciable
air mass change has occurred, this has resulted in rather
efficient cumulus development along the lake breeze boundaries
and over the higher terrain of the CWA. Additionally, with more
insolation today as compared to yesterday, similar 850 mb
temperatures will result in surface temperatures generally in
the mid to upper 80s for most spots. The combination of surface
dewpoints in the upper 60s to near 70F and temperatures in the
85-90F range will result in uncomfortable heat index values in
the lower 90s. This will fall just below heat advisory criteria.

With the warm and humid air mass in place, afternoon instability
is starting to result in the build of up a pulse shower or
storm over the Southern Tier and Lake Erie lake breeze
boundary, where layer RH values are stronger. These should
remain very unorganized given the dearth of synoptic scale
forcing for ascent and minimal shear profile. Farther north,
weaker RH values off the deck will minimize the chance of a
shower or storm from the Lake Ontario southern shore northward.

Things should rapidly fall apart as the sun sets due to the lack
of forcing. This will result in a generally clear overnight,
though with dewpoints remaining elevated, overnight lows will
again be well above normal values.

Continued high dewpoints on Monday will be assisted by a ramp up
in warm advection on returning southwesterly flow over the area.
This will result in dewpoints as high as today or slightly
higher and better vertical mixing to work down the +19C at 850
mb. As a result, the lake plain along Lake Ontario as well as
the northern Finger Lakes regions will see a combination of high
temperatures and dewpoints resulting in heat index values in
excess of 95F. Because of this, a heat advisory will be issued
for these area for the afternoon hours.

Once again on Monday, increasing afternoon instability, weak
shear values, and active lake breeze boundaries will result in
scattered showers and thunderstorms over the interior portions
of the region. Additional forcing for ascent will start to roll
in from the northwest very late in the day ahead of a front that
will drastically change the weather regime going into the short
term.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
Monday night and early Tuesday, model consensus continues to
shift a cold front across western and north-central New York. It
is during this period where there is a marginal risk for severe
storms as bulk shear pushes 25-35 kts despite MUCAPE likely
slipping back below 1000 J/kg with the loss of daytime heating.
Pwats are expected to push even higher ahead of the cold front
toward 2 inches. Have continued the categorical range POPs for
showers and thunderstorms and added a mention of heavy rain
possible. Outside of the precip, temps will be very mild with
dewpoints running near 70F. The surface cold front will be
passing east of the Genesee Valley by 12z Tuesday with dry
conditions across WNY by lunchtime.

Showers may be slowest to depart east of Lake Ontario during the
second half of Tuesday where chance POPs remain. The morning timing
of the frontal passage will allow high temps to run back closer to
normal levels in the upper 70s to low 80s Tuesday with drying
northwest flow behind the front contributing to falling dewpoints
and clearing skies into Tuesday night.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
Canadian high pressure will continue to provide a cooler/drier and
more comfortable airmass across western and north-central New York
Wednesday and Thursday. This high along with a mid-level ridge
pivoting across the Great Lakes will lead to a prolonged period of
dry weather that will last into Friday. Daytime highs in the mid to
upper 70s Wednesday will climb back into the low to mid 80s through
Friday. Meanwhile humidity levels will be very comfortable through
Thursday thanks to surface dewpoints ranging in the lower to mid
50s...before these creep back upward a bit on Friday.

A general southerly flow Saturday will continue to advect increasing
amounts of warmth and moisture into our region. Increasing height
falls attendant to what 00z models are showing as a cut off low
tracking across the Great Lakes, will lead to renewed chances for at
least some scattered showers and storms through the weekend.

&&

.AVIATION /17Z SUNDAY THROUGH THURSDAY/...
Generally VFR conditions are only being marred by a few cumulus
build ups that are temporarily resulting in localized cigs
around FL025-030. Otherwise, some local vis restriction will be
possible in the showers and storms that develop mostly east of
KBUF and south of KROC. These will dissipate quickly after
sunset with VFR conditions overnight and into early Monday
outside of valley fog across the Southern Tier.

Outlook...

Monday...VFR except locally MVFR in showers/thunderstorms.
Tuesday...VFR/MVFR in showers and thunderstorms.
Wednesday...VFR.
Thursday...VFR.
Friday...VFR.

&&

.MARINE...
Light winds will continue across the lakes tonight. A building ridge
Sunday and Monday will maintain waves less than 2 feet on the lakes.

A stronger cold front will pass across the Eastern Great Lakes
region Tuesday, with west to northwest winds freshening Tuesday
night and Wednesday. This may bring wave heights and wind speeds to
advisory levels, especially on Lake Ontario.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Heat Advisory from noon to 8 PM EDT Monday for NYZ001>006-013-
     014.
MARINE...None.

&&

SYNOPSIS...Fries
NEAR TERM...Fries
SHORT TERM...Smith
LONG TERM...JJR/Smith
AVIATION...Fries
MARINE...Fries/Thomas
Hazardous weather outlook, Jul 15, 5:52 AM EDT, 7 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
552 AM EDT Sun Jul 15 2018

NYZ001>003-010-011-013-161000-
Niagara-Orleans-Monroe-Northern Erie-Genesee-Livingston-
552 AM EDT Sun Jul 15 2018

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Temperatures in the upper 80s to around 90 and high humidity levels
may lead to apparent temperatures in the mid to upper 90s Monday
afternoon. If realized...such readings would warrant the issuance of
Heat Advisories.

A fairly strong cold front is then forecast to cross the region
Monday night and early Tuesday along with showers and scattered
thunderstorms. Some of the thunderstorms could produce locally
heavy rainfall with possible flooding and gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012-019>021-085-161000-
Wyoming-Chautauqua-Cattaraugus-Allegany-Southern Erie-
552 AM EDT Sun Jul 15 2018

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A fairly strong cold front is then forecast to cross the region
Monday night and early Tuesday along with showers and scattered
thunderstorms. Some of the thunderstorms could produce locally
heavy rainfall with possible flooding and gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004>006-014-161000-
Wayne-Northern Cayuga-Oswego-Ontario-
552 AM EDT Sun Jul 15 2018

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Temperatures in the upper 80s to around 90 and high humidity levels
may lead to apparent temperatures in the mid to upper 90s Monday
afternoon. If realized...such readings would warrant the issuance of
Heat Advisories.

A fairly strong cold front is then forecast to cross the region
Monday night and early Tuesday along with showers and scattered
thunderstorms. Some of the thunderstorms could produce locally
heavy rainfall and possible flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ007-008-161000-
Jefferson-Lewis-
552 AM EDT Sun Jul 15 2018

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A fairly strong cold front is then forecast to cross the region
Monday night and early Tuesday along with showers and scattered
thunderstorms. Some of the thunderstorms could produce locally
heavy rainfall and possible flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-161000-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
552 AM EDT Sun Jul 15 2018

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...Today and Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A fairly strong cold front is forecast to cross the region Monday
night and Tuesday morning along with showers and scattered
thunderstorms. Some of the thunderstorms could produce localized
strong gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

SMITH

Nearby

Heat Advisories in New York, 2018Every heat advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.